# SDR IPXA2024032684094

- Difficulty date: February 3, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 125,227 hours, 21,088 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR OUTER SKIN ONE DENT, FWD EDGE 120 INCH TO BOTTOM EDGE. (EVALUATE) MEASURE DENT AREA DIMENSION LENGTH=1.12" WIDTH=0.27" DEPTH=0.0067" A/Y=40 IT WAS WITHIN ALLOWABLE DAMAGE LIMIT I.A.W SRM 52-30-01-1A-1 ALLOWABLE DAMAGE 1 FIGURE 101 TABLE 1 DETAIL XI REV.100. JOB COMPLETED.
